Visit the MuscleTalk Shop - and check out our own range of MuscleTalk branded supplements at great prices with FREE delivery!

Thinning hair ( steroid induced).

Author
davemuscles
Olympian Member
  • Total Posts : 461
  • Reward points: 5120
  • Joined: 2008/11/19 22:11:25
  • Status: offline
2011/05/06 17:45:26 (permalink)

Thinning hair ( steroid induced).

Hi Guys.
Ive noticed my hair is thinning over the last year since starting blasting and cruising with Test cyp and the odd bit of Tren enth now and again.
What tablets is it that prevents this??
Also do they replace what you have lost or am i destined for Harry Hill teritory lol.
I am 42 at the end of the day so the longer i can hold on to it the better.
 
Thanks in Advance
Dave
#1

6 Replies Related Threads

    MuscleTalk Shop - Bodybuilding Supplements
    Danny187
    Pro-Member
    • Total Posts : 9489
    • Reward points: 5624
    • Joined: 2008/12/30 20:36:39
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/06 17:57:43 (permalink)
    Im 27 and going bald ARRRRRRRRREHh
    #2
    Sawdust
    Pro-Member
    • Total Posts : 4169
    • Reward points: 3949
    • Joined: 2010/03/31 00:14:33
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/06 18:07:30 (permalink)
    i always think im receeding on cycle but off cycle it always goes back to how it was.....

    Finasteride i think is what you're looking for, Nizoral shampoo is another one. Try the search function it's been covered a fair bit in the past buddy, lots of info to be had!

    http://www.ugm.org.uk 
    Another interesting place!

    #3
    Danny187
    Pro-Member
    • Total Posts : 9489
    • Reward points: 5624
    • Joined: 2008/12/30 20:36:39
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/06 18:08:22 (permalink)
    ^^^
     
    yeah that it, i dont bother
     
    oh Im 28 lol
    #4
    irdan
    Pro-Member
    • Total Posts : 2423
    • Reward points: 6837
    • Joined: 2006/04/14 17:10:06
    • Location: Lincoln
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/06 18:19:09 (permalink)
    Danny187

    Im 27 and going bald ARRRRRRRRREHh

    Yeah but you've been on gear since 24 and first signed up to a gym. Is to be expected ;-)
    #5
    Danny187
    Pro-Member
    • Total Posts : 9489
    • Reward points: 5624
    • Joined: 2008/12/30 20:36:39
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/06 18:23:56 (permalink)
    irdan

    Danny187

    Im 27 and going bald ARRRRRRRRREHh

    Yeah but you've been on gear since 24 and first signed up to a gym. Is to be expected ;-)

    Knobhead LOL
    #6
    Get The Funk Out
    Olympian Member
    • Total Posts : 487
    • Reward points: 1768
    • Joined: 2010/05/17 10:43:00
    • Status: offline
    Re:Thinning hair ( steroid induced). 2011/05/07 04:07:37 (permalink)
    you need two-three things
     
    minoxidil- http://www.boots.com/en/Regaine/
     
    Proscar or dusteride orals will also help with the problem
     
    A third help addition is nizoral shampoo which can be bought in most chemists also
     
    All the above will help the problem but dont expect ya barnet to recover in an instance
     
     
    #7
    Jump to:
    MuscleTalk Shop - Bodybuilding Supplements
    ©2014 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2014 APG vNext Commercial Version 5.5